uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The small sample performance of estimators of the standard errors of structural equation models
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Statistics.
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Statistics.
2013 (English)In: Journal of Statistical Computation and Simulation, ISSN 0094-9655, E-ISSN 1563-5163, Vol. 83, no 3, 458-471 p.Article in journal (Refereed) Published
Abstract [en]

n this paper, we compare five asymptotically, under a correctly specified likelihood, equivalent estimators of the standard errors for parameters in structuralequation models. The estimators are evaluated under different conditions regarding (i)sample size, varying between N=50 and 3200, (ii) distributional assumption of the latent variables and the disturbance terms, namely normal, and heavy tailed (t), and (iii) thecomplexity of the model. For the assessment of the five estimators we use overallperformance, relative bias, MSE and coverage of confidence intervals. The analysis reveals substantial differences in the performance of the five asymptotically equalestimators. Most diversity was found for t distributed, i.e. heavy tailed, data.

Place, publisher, year, edition, pages
2013. Vol. 83, no 3, 458-471 p.
Keyword [en]
information matrix, sandwich estimator Monte Carlo simulation, estimators of standard errors, small sample sizes, structural equation modelling, SEM
National Category
Probability Theory and Statistics
Research subject
Statistics
Identifiers
URN: urn:nbn:se:uu:diva-206147OAI: oai:DiVA.org:uu-206147DiVA: diva2:643774
Available from: 2013-08-28 Created: 2013-08-28 Last updated: 2017-12-06

Open Access in DiVA

No full text

Authority records BETA

Lyhagen, JohanKraus, Katrin

Search in DiVA

By author/editor
Lyhagen, JohanKraus, Katrin
By organisation
Department of Statistics
In the same journal
Journal of Statistical Computation and Simulation
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 1166 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf